How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

I have a TB! Frontal and cerebellum. Auto accident with a

Customer Question

I have a TB! Frontal and cerebellum. Auto accident with a moose. I also have medication,environmental and food allergies. If I have an anaphylactic episode in the er (which I truly hate) and am given epi-epinephrine twice,it has to twice, exactly 6 days later, I cannot balance enough to walk. It takes 4-6 months to get back to base, mainly by challenging the brain. From what I seen, it's as if right and left brain don't want to work together. Have you ever heard of this? How, besides avoidance of allergens, can I fight this, or keep it from happening, if possible?
Submitted: 19 days ago.
Category: Neurology
Expert:  Dr. David replied 19 days ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 19 days ago.

I am sorry about your traumatic brain injury.

trauma to your frontal and cerebellum on the brain can cause your symptoms of difficulty walking and difficulty with balance.

it would not cause your medication and environmental and food allergies.

you may need to see an allergy and immunology doctor for allergy testing.

and you should carry around an epi pen.

yes, there are conditions where the corpus callosum which helps the left and right brain communicate is damaged,. you can ask your doctor if this is the situation for you.

let me know if you have questions.

Customer: replied 19 days ago.
I do know that my allergies have nothing to do with this problem. And yes I carry an epi pen. My question is specifically concerning epinephrine causing the balance/coordination loss. If I am given just one dose, due to anaphylaxis, I have no future problems. If I am given two doses-not at the same time- loss of balance etc. happens. It starts with slurred speech, then spreads loss of balance within minutes.
Customer: replied 19 days ago.
I would love to lie chat, but I can't afford it right now
Expert:  Dr. David replied 19 days ago.

I see

higher doses of epinephrine can cause fast heart beat and irregular heart beating and can cause small bleeding in the cerebellum of the brain.

given your prior brain trauma, the epi could be causing these symptoms

you might have to tell your doctors you can't get two epi shots in the future close together.

they could give you a steroid injection as well with an epi to fight bad allergic reactions instead of two epi shots.

Related Neurology Questions